ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

July 2019 , Volume 18 , Issue 4

Select all articles

Export/Reference:

On the existence of solutions and causality for relativistic viscous conformal fluids
Marcelo M. Disconzi
2019, 18(4): 1567-1599 doi: 10.3934/cpaa.2019075 +[Abstract](466) +[HTML](161) +[PDF](464.53KB)
The interior gradient estimate for some nonlinear curvature equations
Liangjun Weng
2019, 18(4): 1601-1612 doi: 10.3934/cpaa.2019076 +[Abstract](495) +[HTML](157) +[PDF](296.92KB)
Effects of localized spatial variations on the uniform persistence and spreading speeds of time periodic two species competition systems
Liang Kong, Tung Nguyen and Wenxian Shen
2019, 18(4): 1613-1636 doi: 10.3934/cpaa.2019077 +[Abstract](408) +[HTML](148) +[PDF](408.1KB)
New general decay results in a finite-memory bresse system
Salim A. Messaoudi and Jamilu Hashim Hassan
2019, 18(4): 1637-1662 doi: 10.3934/cpaa.2019078 +[Abstract](449) +[HTML](159) +[PDF](392.82KB)
Ground state solutions for the fractional Schrödinger-Poisson systems involving critical growth in $ \mathbb{R} ^{3} $
Lun Guo, Wentao Huang and Huifang Jia
2019, 18(4): 1663-1693 doi: 10.3934/cpaa.2019079 +[Abstract](493) +[HTML](156) +[PDF](475.74KB)
Multiple solutions for periodic perturbations of a delayed autonomous system near an equilibrium
Pablo Amster, Mariel Paula Kuna and Gonzalo Robledo
2019, 18(4): 1695-1709 doi: 10.3934/cpaa.2019080 +[Abstract](350) +[HTML](127) +[PDF](363.52KB)
Scattering results for Dirac Hartree-type equations with small initial data
Changhun Yang
2019, 18(4): 1711-1734 doi: 10.3934/cpaa.2019081 +[Abstract](360) +[HTML](137) +[PDF](412.87KB)
Remarks on a system of quasi-linear wave equations in 3D satisfying the weak null condition
Kunio Hidano and Dongbing Zha
2019, 18(4): 1735-1767 doi: 10.3934/cpaa.2019082 +[Abstract](340) +[HTML](131) +[PDF](467.74KB)
Global existence for the Boltzmann equation in $ L^r_v L^\infty_t L^\infty_x $ spaces
Koya Nishimura
2019, 18(4): 1769-1782 doi: 10.3934/cpaa.2019083 +[Abstract](436) +[HTML](132) +[PDF](348.94KB)
Existence and regularity of solutions for an evolution model of perfectly plastic plates
P. Gidoni, G. B. Maggiani and R. Scala
2019, 18(4): 1783-1826 doi: 10.3934/cpaa.2019084 +[Abstract](313) +[HTML](129) +[PDF](479.94KB)
Second order non-autonomous lattice systems and their uniform attractors
Ahmed Y. Abdallah and Rania T. Wannan
2019, 18(4): 1827-1846 doi: 10.3934/cpaa.2019085 +[Abstract](326) +[HTML](130) +[PDF](388.29KB)
Nonlinear Dirichlet problem for the nonlocal anisotropic operator $ L_K $
Silvia Frassu
2019, 18(4): 1847-1867 doi: 10.3934/cpaa.2019086 +[Abstract](352) +[HTML](128) +[PDF](392.09KB)
Global attractors for a mixture problem in one dimensional solids with nonlinear damping and sources terms
M. L. Santos and Mirelson M. Freitas
2019, 18(4): 1869-1890 doi: 10.3934/cpaa.2019087 +[Abstract](712) +[HTML](146) +[PDF](380.3KB)
Well-posedness of low regularity solutions to the second order strictly hyperbolic equations with non-Lipschitzian coefficients
Wenming Hu and Huicheng Yin
2019, 18(4): 1891-1919 doi: 10.3934/cpaa.2019088 +[Abstract](342) +[HTML](157) +[PDF](453.0KB)
Spike layer solutions for a singularly perturbed Neumann problem: Variational construction without a nondegeneracy
Jaeyoung Byeon and Sang-hyuck Moon
2019, 18(4): 1921-1965 doi: 10.3934/cpaa.2019089 +[Abstract](376) +[HTML](138) +[PDF](523.48KB)
$ L^p $-$ L^q $ estimates for the damped wave equation and the critical exponent for the nonlinear problem with slowly decaying data
Masahiro Ikeda, Takahisa Inui, Mamoru Okamoto and Yuta Wakasugi
2019, 18(4): 1967-2008 doi: 10.3934/cpaa.2019090 +[Abstract](391) +[HTML](140) +[PDF](544.49KB)
Existence, multiplicity and concentration for a class of fractional $ p \& q $ Laplacian problems in $ \mathbb{R} ^{N} $
Claudianor O. Alves, Vincenzo Ambrosio and Teresa Isernia
2019, 18(4): 2009-2045 doi: 10.3934/cpaa.2019091 +[Abstract](430) +[HTML](209) +[PDF](511.84KB)
A chemotaxis-haptotaxis system with haptoattractant remodeling: Boundedness enforced by mild saturation of signal production
Youshan Tao and Michael Winkler
2019, 18(4): 2047-2067 doi: 10.3934/cpaa.2019092 +[Abstract](399) +[HTML](143) +[PDF](386.29KB)
Multidimensional stability of planar traveling waves for the delayed nonlocal dispersal competitive Lotka-Volterra system
Zhaohai Ma, Rong Yuan, Yang Wang and Xin Wu
2019, 18(4): 2069-2092 doi: 10.3934/cpaa.2019093 +[Abstract](404) +[HTML](142) +[PDF](519.32KB)
On stability properties of the Cubic-Quintic Schródinger equation with $\delta$-point interaction
Jaime Angulo Pava and César A. Hernández Melo
2019, 18(4): 2093-2116 doi: 10.3934/cpaa.2019094 +[Abstract](399) +[HTML](137) +[PDF](468.08KB)
On a formula for sets of constant width in 2d
Bernd Kawohl and Guido Sweers
2019, 18(4): 2117-2131 doi: 10.3934/cpaa.2019095 +[Abstract](458) +[HTML](169) +[PDF](637.45KB)
Large-time behavior of solution to an inflow problem on the half space for a class of compressible non-Newtonian fluids
Zhenhua Guo, Wenchao Dong and Jinjing Liu
2019, 18(4): 2133-2161 doi: 10.3934/cpaa.2019096 +[Abstract](386) +[HTML](134) +[PDF](399.92KB)
Word combinatorics for stochastic differential equations: Splitting integrators
A. Alamo and J. M. Sanz-Serna
2019, 18(4): 2163-2195 doi: 10.3934/cpaa.2019097 +[Abstract](363) +[HTML](150) +[PDF](465.98KB)
Corrigendum to the paper: Nonuniqueness in Vector-Valued Calculus of Variations in $ L^\infty $ and some Linear Elliptic Systems
Nikos Katzourakis
2019, 18(4): 2197-2198 doi: 10.3934/cpaa.2019098 +[Abstract](357) +[HTML](144) +[PDF](221.02KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]